Closed Ideals and Annihilators of Distributive Dual Weakly Complemented Lattice

Authors

  • Eman Rezk Tanat University- Faculty of science - Mathematics department

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i2.4329

Keywords:

Dual Weakly Complemented Lattices, Distributive Lattices, Ideals, Annihilator

Abstract

The goal of this paper is study closed ideals and annihilators over the class of distributive dual weakly complemented lattices
(DDWCL's). The algebraic structure of ideals, closed ideals and dense ideals are shown. The connection between closed ideals and
annihilators in this class is obtained.

Downloads

How to Cite

Rezk, E. (2022). Closed Ideals and Annihilators of Distributive Dual Weakly Complemented Lattice. European Journal of Pure and Applied Mathematics, 15(2), 486–495. https://doi.org/10.29020/nybg.ejpam.v15i2.4329